Disney Information Station Logo

Go Back   The DIS Discussion Forums - DISboards.com > Just for Fun > Coping and Compassion
Find Hotel Specials & DIScounts
 
facebooktwitterpinterestgoogle plusyoutubeDIS UpdatesDIS email updates
Register Chat FAQ Tickers Search Today's Posts Mark Forums Read





Reply
 
Thread Tools Rate Thread Display Modes
Old 03-03-2013, 09:12 PM   #1
Luv0fDisney
DIS Veteran
 
Luv0fDisney's Avatar
 
Join Date: Jun 2012
Posts: 832

Sleep Issues

Okay so yesterday i go to bed at 12am... at least get ready. I take 2 pills for sleep (starts with M) and 1 advil pm. Nothing. I feel stiff all the time. I got to bed at 5:30am and woke up at 10:30am. I felt stiff all the time, like stiff as a board. Mind is empty, not tired cuz I don't have any emotions physical or mental I guess it is mental not feeling anything. But i was stiff as a board and it's not from not moving. I moved all day yesterday, walked the dog, walked around the mall (huge mall) etc.

I wasn't stiff like muscles ach but stiff mentall and emotionally or shall i say emotionless. I don't know why i'm like that i am feeling like it's going to be like this tonight too.

I hate this. I don't like any thing any more. I don't have fun. I just feel stiff. just like nothing makes me happy. . But i want sleeeeeeeeep at night. its like the pills did nothing like a placebo. like a water pill... had no effect on me. i could have driven to the store and back because it didn't make me groggy or tired. I just want to be me.
__________________


Check out my 2014 Pre-Trip Report
Wish It Was May

Check me out on Pinterest!
Luv0fDisney's Pinterest



Luv0fDisney is offline   Reply With Quote
Old 03-04-2013, 01:57 AM   #2
mommasita
I am like HELLO IT IS TEN OCLOCK...Anderson is on

Has a sweetie who is Furbilicious
 
mommasita's Avatar
 
Join Date: Aug 2004
Location: Montreal, Canada
Posts: 18,708
DISboards Moderator

Sleep issues are so frustrating (as I type this at 2:55 AM). Sorry you are dealing with this.

It is hard to deal with. Not knowing (for me) if the not sleeping comes from depression, or if the depression comes from not sleeping..

Have you seen a Dr about it? I have no clue on the M pill.. We here in Canada don't seem to have as many, we are slower for approval... I think if you haven't spoken to a Dr, perhaps you should?

Best of luck, and post anytime.
__________________
It's nice to be important, but it's more important to be nice.
mommasita is offline   Reply With Quote
|
The DIS
Register to remove

Join Date: 1997
Location: Orlando, FL
Posts: 1,000,000
Old 03-04-2013, 07:38 PM   #3
Luv0fDisney
DIS Veteran
 
Luv0fDisney's Avatar
 
Join Date: Jun 2012
Posts: 832

"M" stands for Melatonin. i couldn't remember the name
__________________


Check out my 2014 Pre-Trip Report
Wish It Was May

Check me out on Pinterest!
Luv0fDisney's Pinterest



Luv0fDisney is offline   Reply With Quote
Old 03-04-2013, 08:28 PM   #4
Caseheidi
DIS Veteran
 
Caseheidi's Avatar
 
Join Date: Aug 2012
Location: Hillsboro, OR
Posts: 944

I am often there with you, without the sleep aide. When it was at its worst, sounding similar to where you are now, I started having panic attacks. I found that I had a hard time focusing and using my imagination. I ended up talking with a doctor and getting some stronger medicine for a while just to get me out of exhaustion.

I still have issues here and there. Some nights I have to accept that I might not sleep, but still need to get good rest. The more tired I am, the more shut down my emotions became. To pull myself out of what was becoming a depression, I found new things to keep myself busy, such as a new hobby, and I started volunteering once a week. I also started moving my body more, and earlier in the day. If I didn't sleep until 4-6, I did not allow myself to sleep in late or take naps as that lead to a second night of no sleep. I also started reading myself to sleep each night.

I hope you find something that helps you. It is hard to do, but worth it to pull yourself out of this loop. Good luck.
__________________
Heidi

DLR - Aug 1980, Aug 1985, May 1988, April 2002, Dec 2002, Dec 2004, Oct 2012

WDW - July/Aug 2001 (Honeymoon!), Oct 2004, Sept 2005, May 2006, Dec 2007, Dec 2008, Oct 2011
Caseheidi is offline   Reply With Quote
Old 03-05-2013, 10:01 PM   #5
BelleMaria
Earning My Ears
 
Join Date: Nov 2012
Location: Nor.Cal
Posts: 48

Ugh I'm there with you. Except mine is medically induced,I just started cymbalta for nerve pain and its giving me horrible insomnia. I can't even take naps! I'm so sorry that yours seems natural. To be honest I don't know if this is a regular occurrence for you but something like pamelor is often used as a sleep aid and might help. It's an old school antidepressant that people use to help sleep. I would take it but honestly the last thing I need is to be on another hard core drug. But I don't personally recommend anything like ambien because in the past I had some pretty weird experiences ( basically awake sleep walking if that makes sense). Good luck though with your sleep.
BelleMaria is offline   Reply With Quote
Old 03-05-2013, 11:56 PM   #6
Luv0fDisney
DIS Veteran
 
Luv0fDisney's Avatar
 
Join Date: Jun 2012
Posts: 832

I used to talk Cymbalta but it made everything worse. So now i don't. I just take over the counter stuff. I used to take some prescribed sleep aid but i can't take it.
__________________


Check out my 2014 Pre-Trip Report
Wish It Was May

Check me out on Pinterest!
Luv0fDisney's Pinterest



Luv0fDisney is offline   Reply With Quote
Reply



Thread Tools
Display Modes Rate This Thread
Rate This Thread:

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

facebooktwitterpinterestgoogle plusyoutubeDIS Updates
GET OUR DIS UPDATES DELIVERED BY EMAIL



All times are GMT -5. The time now is 12:24 AM.

Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.

Copyright © 1997-2014, Werner Technologies, LLC. All Rights Reserved.